# SDR RRXA98428

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LONGERON 31 LEFT BEYOND LIMITS IAW DC-8 SRM, AT STA 661.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED 2 REPAIR CHANNELS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-041871R AND DC-8 SRM 53-2-0 FIGURE 1F.
